# SDR 04FDEA02679

- Difficulty date: September 14, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310
- Aircraft serial: 359
- Aircraft time: 31,894 hours, 18,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A532782892000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SEAT TRACK ADAPTER AT FRAME 61 CENTER LINE REF EA 6-5320-81893.    REMOVED AND REPLACED TRACK ADAPTER IAW A310 SRM  51-40-21 AND EA 6-5320-81893.  **** S/D COMING ****
